# SDR CA150211004

- Difficulty date: February 9, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691307
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) VISIBLE SMOKE IN COCKPIT DUE TO A SHORT IN THE F/O FLOOD LIGHT ASSY.
